# SDR CALA9900541

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17306
- Make and model: Boeing 7373T0
- Aircraft serial: 23357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LAVATORY FLOOR SUPPORT CORRODED BS 1006-APB RBL18.  REPLACED RIGHT AFT LAV FLOOR SUPPORT PER SRM 51-10-2.
